# SDR SIMA20150419001

- Difficulty date: April 19, 2015
- Submitted: April 21, 2015
- Operation: Air carrier
- Aircraft: N534AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10312
- Aircraft time: 12,143 hours, 7,975 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Condition: Failed
- Location: Hyd System
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

JUST PRIOR TO LEVEL OFF, HYD 2 LOW PRESSURE CAUTION MESSAGE FOLLOWED BY, IB FLT SPOILERS, IB SPOILERONS, ON EDI.   R & R O-RINGS ON HYD 2 DAMPENER & AFT HOSE ASSEMBLY ON HYD 2 DAMPENER IAW AMM 29-11-60.
